# SDR SWAA2020111629266

- Difficulty date: October 21, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS 907 +10; 2' BELOW STR 18L.  DENT MEASURES L=2.6' W=2' Y= .024 W/Y=83 IS WITHIN LIMITS, PER SRM 53-00-01-1A-1 & EA 20-153-02206 REV IR & ER 20-03499 REV IR.  APPLIED DAMAGE IDENTIFICATION, AS PER MPM 52.03.01.02 & PER EA 20-153-02206 REV IR.  DAMAGE IS ALLOWABLE FOR CONTINUED SERVICE WITHOUT REPETITIVE INSPECTIONS & NO TERMINATING ACTION REQUIREMENTS.
